# SDR DALA2018011000198

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 70,078 hours, 22,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR  HOLES DAMAGED IAW PRI 564825-14.  REAMED HOLES TO REMOVE DAMAGE,  CHECKED PER PRI 5C4825-14, REV 1 STEP 7.
